# SDR DL72S972332

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EMER EXIT SIGN LIGHTS OUT ABOVE R-2 DOOR AND ABOVE CTR AISLE SAME STATION.  REPLACED BATTERY FOR AISLE SIGN AND FUSE FOR R-2 DOOR SIGN.
